Follow
Herbert Koch
Herbert Koch
Professor for Mathematics, Bonn University
Verified email at math.uni-bonn.de - Homepage
Title
Cited by
Cited by
Year
Well-posedness for the Navier–Stokes equations
H Koch, D Tataru
Advances in Mathematics 157 (1), 22-35, 2001
9212001
Well-posedness and scattering for the KP-II equation in a critical space
M Hadac, S Herr, H Koch
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 26 (3), 917-941, 2009
252*2009
Dispersive estimates for principally normal pseudodifferential operators
H Koch, D Tataru
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2005
2182005
On the local well-posedness of the Benjamin-Ono equation in Hs(ℝ)
H Koch, N Tzvetkov
International Mathematics Research Notices 2003 (26), 1449-1464, 2003
2082003
Dispersion estimates for fourth order Schrödinger equations
M Ben-Artzi, H Koch, JC Saut
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 330 (2), 87-92, 2000
1942000
Carleman estimates and unique continuation for second-order elliptic equations with nonsmooth coefficients
H Koch, D Tataru
Communications on Pure and Applied Mathematics 54 (3), 339-360, 2001
1632001
A priori bounds for the 1D cubic NLS in negative Sobolev spaces
H Koch, D Tataru
International Mathematics Research Notices 2007 (9), rnm053-rnm053, 2007
1482007
Nonlinear wave interactions for the Benjamin-Ono equation
H Koch, N Tzvetkov
International Mathematics Research Notices 2005 (30), 1833-1847, 2005
1432005
A new approach to absolute continuity of elliptic measure, with applications to non-symmetric equations
C Kenig, H Koch, J Pipher, T Toro
Advances in mathematics 153 (2), 231-298, 2000
1432000
Geometric flows with rough initial data
H Koch, T Lamm
Asian Journal of Mathematics 16 (2), 209-235, 2012
1322012
Non-Euclidean singular integrals and the porous medium equation
H Koch
Verlag nicht ermittelbar, 1998
1201998
L p eigenfunction bounds for the Hermite operator
H Koch, D Tataru
Duke Mathematical Journal 128 (2), 369-392, 2005
1132005
Carleman estimates and absence of embedded eigenvalues
H Koch, D Tataru
Communications in mathematical physics 267 (2), 419-449, 2006
1022006
Hadamard well-posedness of weak solutions in nonlinear dynamic elasticity-full von Karman systems
H Koch, I Lasiecka
Evolution equations, semigroups and functional analysis, 197-216, 2002
992002
Dispersive equations and nonlinear waves
H Koch, D Tataru, M Visan
Oberwolfach Seminars 45, 2014
932014
Semiclassical L p estimates
H Koch, D Tataru, M Zworski
Annales Henri Poincaré 8 (5), 885-916, 2007
832007
Renormalization of the two-dimensional stochastic nonlinear wave equations
M Gubinelli, H Koch, T Oh
Transactions of the American Mathematical Society 370 (10), 7335-7359, 2018
802018
Carleman estimates and unique continuation for second order parabolic equations with nonsmooth coefficients
H Koch, D Tataru
Communications in Partial Differential Equations 34 (4), 305-366, 2009
642009
Conserved energies for the cubic nonlinear Schrödinger equation in one dimension
H Koch, D Tataru
Duke Mathematical Journal 167 (17), 3207-3313, 2018
622018
Decay of mass for a semilinear parabolic equation
M ben—Artzi, H Koch
Communications in partial differential equations 24 (5-6), 869-881, 1999
611999
The system can't perform the operation now. Try again later.
Articles 1–20